# SDR WX0A2023070731788

- Difficulty date: July 7, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N296NV
- Make and model: Airbus A320-214
- Aircraft serial: 2674
- Aircraft time: 49,498 hours, 16,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 917011
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT CAPACITANCE TEST FAILED / REMOVED AND REPLACED ALL 4 CABIN EMERGENCY LIGHT BATTERIES. OPS CHECK GOOD. REF. AMM 33-51-38-400-002-A"
